# SDR MYWA100064

- Difficulty date: April 22, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 24,489 hours, 23,805 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Egt
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT ITEM - ON ENGINE START, NR 1 ENGINE BLINKS MAX EGT AND RESETS WHEN FUEL USED BUTTON IS PUSHED.
